MAUDE Adverse Event Report: MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE

MO016 MO-MOBERLY HOT PACK, LARGE, 6X9IN; PACK, HOT OR COLD, DISPOSABLE
Model Number 11443-012B
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
Healthcare provider was in the process of activating an instant hot pack when it burst, and the contents went onto the floor and on the jacket of the healthcare provider.The healthcare provider removed the jacket, and the content did not reach skin.There was no harm to patient or healthcare provider.
 
Additional Manufacturer Narrative
No samples were returned for investigation; therefore, a root cause could not be determined at this time.A review of the device history record was completed on the reported lot v2h246.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.No corrective actions have been taken at this time based on the information provided for this report.Cardinal health will continue to monitor complaint trends for this reported issue.

Brand Name
HOT PACK, LARGE, 6X9IN
Common Device Name
PACK, HOT OR COLD, DISPOSABLE
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood dr.
waukegan, IL 60085
8478874151
MDR Report Key16400178
Report Number1423537-2023-00877
Device Sequence Number17478008
Product Code IMD
UDI-Device Identifier10885380169267
UDI-Public10885380169267
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11443-012B
Device Catalogue Number11443-012B
Device Lot NumberV2H246
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/17/2023
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexUnknown